Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 238, NWS Lubbock, TX

August 20, 2012Castro County, Swisher County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Aug 20, 2012, 7:32 PM CDT for Castro County, Swisher County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2012, 7:32 PM CDT (00:32 UTC)
Expired
Aug 20, 2012, 8:00 PM CDT
In force
28 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Castro County, TX, Swisher County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 3:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
284 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
2322 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

545 
WUUS54 KLUB 210032
SVRLUB
TXC069-437-210100-
/O.NEW.KLUB.SV.W.0238.120821T0032Z-120821T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
732 PM CDT MON AUG 20 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 800 PM CDT

* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
  10 MILES SOUTHWEST OF HAPPY...OR 14 MILES NORTHWEST OF TULIA...AND
  MOVING EAST AT 20 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE HAPPY AND TULIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3475 10162 3448 10167 3451 10212 3475 10213
TIME...MOT...LOC 0032Z 278DEG 16KT 3464 10197

$$
1 follow-up statement
742 
WWUS54 KLUB 210047
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
747 PM CDT MON AUG 20 2012

TXC069-437-210100-
/O.CON.KLUB.SV.W.0238.000000T0000Z-120821T0100Z/
SWISHER TX-CASTRO TX-
747 PM CDT MON AUG 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CASTRO AND NORTHWESTERN SWISHER COUNTIES UNTIL 800 PM CDT...

AT 743 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 8 MILES SOUTHWEST OF HAPPY...OR 10 MILES NORTHWEST
OF TULIA...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  TULIA AND HAPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR 
PROTECTION MOVE INSIDE A STURDY BUILDING. HEAVY RAINS FLOOD ROADS 
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3475 10200 3475 10162 3448 10167 3451 10212
TIME...MOT...LOC 0046Z 278DEG 16KT 3463 10190

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:36 PM CDT, 56 minutes earlier.

Area forecast discussion, Aug 20, 6:36 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
636 PM CDT MON AUG 20 2012

.AVIATION...
AREA OF TSRA TO THE NW OF KLBB WILL CONTINUE MOVING TOWARD THE
TERMINAL AND LOOKS LIKE IT COULD ARRIVE AROUND 01Z-02Z IF MOTION
REMAINS STEADY STATE. THERE ARE INDICATIONS THAT STORM COMPLEX
BEHIND THE INITIAL STORM MAY CAUSE THINGS TO SURGE OUT AS NEAR
SURFACE COLD POOL PROCESSES DOMINATE. WITH THE INCREASED
DEVELOPMENT NORTH OF OUR AREA...KCDS MAY BECOME INVOLVED LATER
THIS EVENING AS WELL. OUTSIDE OF CONVECTIVE AREAS...VFR
ANTICIPATED ALTHOUGH THERE MAY BE SOME HINTS OF LOW LEVEL STRATUS
BEHIND THE STORMS...BUT WE WILL ADDRESS THAT IT IF THERE ARE
INDICATIONS OF THAT VERIFYING AS THE EVENING GOES ON.

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT MON AUG 20 2012/

UPDATE...
UPDATED GRIDS AND TEXT PRODUCTS TO INCORPORATE WW586 FOR OUR
WESTERN TWO ROWS OF COUNTIES.

PREV DISCUSSION... /ISSUED 343 PM CDT MON AUG 20 2012/

SHORT TERM...
A MOISTURE AXIS CONTINUES TO ADVECT EASTWARD THROUGH THE SOUTHERN TX
PANHANDLE AND SOUTHERN PLAINS. WHILE CONVECTION HAS NOT FIRED UP JUST
AS OF YET...THIS WILL FUEL THE LOWER LEVELS TO AID IN CONVECTION
LATER TODAY. THIS IS EVIDENT WITH CURRENT SURFACE OBS WITH DEWPOINTS
RISING TO THE UPPER 50S AND LOW 60S WEST OF THIS AXIS. CURRENT WV
IMAGERY SHOWS MONSOONAL MOISTURE COVERING THE OK/TX PANHANDLE AND
THE SOUTHERN PLAINS. CURRENTLY CONVECTION IS BEGINNING TO SHOW UP IN
WESTERN NM...AND IS FORMING ALONG A FRONTAL BOUNDARY. AS THE
BOUNDARY MOVES EASTWARD CONVECTION WILL FOLLOW AND ENTER THE WESTERN
ZONES OF THE CWA BY EARLY EVENING. CHANCES FOR THUNDERSTORM
DEVELOPMENT AND COVERAGE SHOULD BEGIN TO INCREASE LATER TONIGHT
PRIMARILY IN THE SOUTHWESTERN TX PANHANDLE AS A SHORTWAVE NEAR WY/CO
PROGRADES SOUTHEASTWARD AND PROVIDE ADDITIONAL LIFT. THIS WILL
SPREAD OVER TO THE SOUTHEASTERN TX PANHANDLE AND THE ROLLING PLAINS
DURING THE EARLY MORNING HOURS...WITH RAIN CHANCES TAPERING OFF BY
TOMORROW AFTERNOON. A MARGINAL THREAT FOR SVR HAIL AND WIND EXISTS
THROUGH TONIGHT. THE 12Z NAM IS SHOWING MLCAPE VALUES UP TO 1000
J/KG. HAIL WILL BE POSSIBLE...BUT THE PRIMARY THREAT WILL BE WIND
WITH ADIABATIC LAPSE RATES AT THE LOW LEVELS COUPLED WITH VEERING
WINDS. OVERALL DEEP LAYER SHEAR IS NOT TOO IMPRESSIVE AND THE MID AND
UPPER LEVELS WILL REMAIN FAIRLY MOIST. ALDRICH

LONG TERM...
A FEW OPPORTUNITIES FOR RAIN IN THE COMING DAYS AS ACTIVE PATTERN...
EMBEDDED DISTURBANCES AND DECENT LOW AND MID LEVEL MOISTURE IN NWLY
FLOW ALOFT ACT IN CONCERT...FINALLY GIVING WAY TO UPPER TROF MOVING
ACROSS THE AREA TOWARD THE WEEKEND. DID MAKE A FEW SUBTLE MAINLY
TIMING CHANGES TO EXTENDED FORECAST. SUBSIDENCE IN THE WAKE OF THE
INITIAL SHORTWAVE MAY INHIBIT CONVECTIVE ACTIVITY TUESDAY NIGHT AND
WEDNESDAY TO BEGIN THE PERIOD. SECOND SHORTWAVE IS FCST TO MOVE OUT
OF THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS WED NIGHT. THE TAIL
END OF THIS WAVE MAY INFLUENCE THE WEATHER INTO WEST TEXAS WITH BOTH
GFS AND ECMWF SIGNALING CONVECTIVE POTENTIAL...ALTHOUGH MORE
WIDESPREAD CONVECTION MAY REMAIN JUST TO THE NORTH AND NORTHEAST.

ANOTHER BREAK WITH SHORTWAVE RIDGING LIKELY THURSDAY AS NEXT
SHORTWAVE TROF MOVES TOWARD THE 4 CORNERS AREA THURSDAY AND THURSDAY
NIGHT. LOWERED POPS IN THIS TIME FRAME BASED ON FAIRLY GOOD
AGREEMENT NOW WITH TIMING OF THIS SOUTHWESTERN WAVE. THIS SYSTEM
LOOKS TO DRAW UP GOOD MONSOONAL MOISTURE ACROSS THE SOUTHERN ROCKIES
WITH TROF AXIS APPROACHING WEST TEXAS ON FRIDAY WITH OPPORTUNITY FOR
SHOWERS THEN. EXTENDED SLIGHT CHANCE POPS INTO SATURDAY WITH FRONT
POSSIBLY LINGERING SOMEWHERE IN THE REGION IN THE WAKE OF THIS
WAVE...WHICH COULD PROVIDE FOCUS FOR ADDITIONAL STORMS ESP IF VORT
LOBE TRAILS BACK ACROSS THE REGION AS INDICATED BY THE ECMWF. LOOKS
DRIER SUNDAY INTO MONDAY OF NEXT WEEK WITH RISING HEIGHTS AND
BUILDING UPPER RIDGE ACROSS THE TEXAS GULF COAST EXTENDING INTO WEST
TEXAS. JAMES

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        61  83  60  88  63 /  60  20  10  10  20
TULIA         62  81  61  87  62 /  60  20  10  10  20
PLAINVIEW     62  81  61  88  65 /  60  20  10  10  20
LEVELLAND     65  84  63  90  63 /  50  20  10  10  20
LUBBOCK       64  83  63  89  66 /  50  20  10  10  20
DENVER CITY   66  88  65  91  64 /  50  20  10  10  10
BROWNFIELD    67  86  65  90  66 /  50  20  10  10  20
CHILDRESS     66  81  63  89  66 /  60  40  20  10  30
SPUR          66  82  64  91  67 /  50  30  20  10  30
ASPERMONT     67  84  66  92  68 /  40  40  20  10  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/26
Hazardous weather outlook, Aug 20, 11:46 AM CDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1146 AM CDT MON AUG 20 2012

TXZ021>044-211700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1146 AM CDT MON AUG 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON AND THIS EVENING ALONG A SURFACE TROUGH AND
MOISTURE AXIS EXTENDING FROM THE EXTREME SOUTHWESTERN PANHANDLE
SOUTHWARD THROUGH THE WESTERN SOUTH PLAINS. AN ISOLATED
THUNDERSTORM OR TWO MAY BECOME STRONG ENOUGH TO PRODUCE MARGINALLY
SEVERE WIND GUSTS OR HAIL.

A BETTER CHANCE FOR THUNDERSTORMS WILL COME LATER IN THE EVENING
AND OVERNIGHT AS AN UPPER LEVEL DISTURBANCE HELPS DRIVE
THUNDERSTORMS THAT FORM ACROSS NORTHEASTERN NEW MEXICO AND THE
WESTERN PANHANDLE SOUTHEASTWARD. SHOULD AN ORGANIZED CONVECTIVE
SYSTEM DEVELOP WITH THESE STORMS THE THREAT FOR SEVERE WIND GUSTS
WILL CONTINUE INTO THE EARLY MORNING HOURS TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Aug 20, 5:54 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
554 PM CDT MON AUG 20 2012

TXZ021-202330-
PARMER-
554 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR PARMER  COUNTY...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORM 11 MILES WEST OF FRIONA...MOVING EAST
AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3475 10254 3432 10252 3440 10304 3475 10303
TIME...MOT...LOC 2254Z 273DEG 15KT 3462 10290
Local storm report, Aug 20, 6:17 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
617 PM CDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND GST     2 NE FRIONA             34.66N 102.70W
08/20/2012  M88 MPH          PARMER             TX   MESONET

            WEST TEXAS MESONET REPORT. POSSIBLE DAMAGE IN FRIONA

&&

EVENT NUMBER LUB1200361

JWJ
Local storm report, Aug 20, 6:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
651 PM CDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     FRIONA                  34.64N 102.72W
08/20/2012                   PARMER             TX   STORM CHASER

            SHEET METAL AND FENCE DAMAGE REPORTED THROUGHOUT CITY.

&&

EVENT NUMBER LUB1200362

JWJ
Special weather statement, Aug 20, 7:03 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
703 PM CDT MON AUG 20 2012

TXZ021-210030-
PARMER-
703 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR PARMER COUNTY...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF FRIONA...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3474 10252 3433 10252 3431 10253 3431 10304
      3475 10303
TIME...MOT...LOC 0003Z 287DEG 17KT 3455 10273
Special weather statement, Aug 20, 7:21 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
721 PM CDT MON AUG 20 2012

TXZ027-028-210045-
BAILEY-LAMB-
721 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND BAILEY COUNTIES...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF LITTLEFIELD...MOVING
EAST-SOUTHEAST AT 15 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

LAT...LON 3402 10260 3402 10224 3383 10230 3383 10262
      3388 10273
TIME...MOT...LOC 0021Z 293DEG 14KT 3390 10254
Local storm report, Aug 20, 7:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
732 PM CDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TSTM WND DMG     9 SW DIMMITT            34.45N 102.41W
08/20/2012                   CASTRO             TX   NWS EMPLOYEE

            POWER POLES SNAPPED ALONG FM1055

&&

EVENT NUMBER LUB1200363

JWJ

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:03 PM CDTSpecial Weather StatementLUBParmer27 min
Aug 20, 7:21 PM CDTSpecial Weather StatementLUBLamb24 min
Aug 20, 7:48 PM CDTSpecial Weather StatementLUBLamb12 min
Aug 20, 7:58 PM CDTSpecial Weather StatementLUBHale, Lamb, Swisher32 min
Aug 20, 8:26 PM CDTSpecial Weather StatementLUBHockley34 min
Aug 20, 8:32 PM CDTSpecial Weather StatementLUBBriscoe28 min
Aug 20, 8:47 PM CDTSpecial Weather StatementLUBHale, Hockley, Lubbock28 min
Aug 20, 9:00 PM CDTSpecial Weather StatementLUBBriscoe, Hall30 min
Aug 20, 9:11 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley49 min
Aug 20, 9:16 PM CDTSpecial Weather StatementLUBLubbock29 min
Aug 20, 9:40 PM CDTSevere Thunderstorm WarningLUBLubbock35 min
Aug 20, 9:44 PM CDTSpecial Weather StatementLUBCrosby, Dickens, Motley31 min
Aug 20, 9:45 PM CDTSpecial Weather StatementLUBLynn, Terry30 min
Aug 20, 10:01 PM CDTSpecial Weather StatementLUBCottle14 min
Aug 20, 10:14 PM CDTSpecial Weather StatementLUBCottle, Crosby, Dickens, Garza, Lynn, Motley and 1 more31 min
Aug 20, 10:40 PM CDTSpecial Weather StatementLUBCottle, Dickens, Kent, King35 min
Aug 20, 11:13 PM CDTSpecial Weather StatementLUBKent, King, Stonewall32 min
Aug 20, 11:45 PM CDTSpecial Weather StatementLUBKent, Stonewall30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.